Are you still having issues with your infection? I know that you were being treated the last time you posted. I don't believe that BV should cause either of those symptoms. I have had it on several occasions and the biggest issues I've had are the odor and possibly a burning sensation or sensitive feeling in my vagina. Do you have a fever? If so, go to the ER because it could be PID. But, it could also be completely unrelated. I think that if you were treated with the right medicine, your BV should be gone by now because it's been at least 10 days. Are you still having discharge and odor? If you have no fever, it might be any number of things that don't have to do with your infection. It could be an ovarian cyst, gas, constipation, etc.
If you have finished your treatment and are still having issues, I'd call another doctor. The one you went to before didn't seem too on the ball and we have to keep our vajayjay's health. :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.